# SDR DALA2016011300250

- Difficulty date: January 13, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 47,998 hours, 15,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED LIGHT INOPERATIVE IN OFF/ON POSITION.  LAMP TEST OK.  R & R OVERHEAD EMERGENCY LIGHTS, OXYGEN CONTROL PANEL.  TEST OK.
